# SDR ORJA9938

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - ROWS AND FORWARD LOWER EMERGENCY OVERWING EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT SEATS 20AC.  OPS CHECK GOOD.  (X)
